# SDR GTIA2020112635472

- Difficulty date: November 24, 2020
- Submitted: November 26, 2020
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 1,040 hours, 421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELLING DIRTY SOCKS SMELL ON FINAL APPROACH INTO FLL, APU WAS OFF.  PERFORM TSM 05-50-00-810-831-A PERFORM ENGINE RUN NR 1 & NR 2, PER AMM 71-00-00, NO SMELLS NOTED.  AEROTRACER USED AND ANALYSIS TEST OK.  ACCOMPLISHED GVI ENGINE NR 1 & NR 2, NO LEAKS OR DEFECTS NOTED.  A/C OK FOR SERVICE.
